English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Principal realization of twisted Yangian Y(g N)

Jing, N., & Liu, M. (2012). Principal realization of twisted Yangian Y(g N). Letters in Mathematical Physics, 102(1), 91-105. doi:10.1007/s11005-012-0559-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1DB1-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1DB2-3
Genre: Journal Article

Files

show Files
hide Files
:
jing_principal_oa_2012.pdf (Any fulltext), 164KB
Name:
jing_principal_oa_2012.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Jing, Naihuan1, Author              
Liu, Ming, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
  Alternative Title : Lett. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 102 (1) Sequence Number: - Start / End Page: 91 - 105 Identifier: -